# SDR SWAA2025030593217

- Difficulty date: February 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE PLATE (2EA) AND SHIM (2EA) OF ENTRY DOOR GIRT BAR FITTING AT AFT GALLEY AREA 2025-94357<[01] REPLACED PLATE (2EA) AND SHIM (2EA) OF ENTRY DOOR GIRT BAR FITTING AT AFT GALLEY AREA I.A.W SOPM 20-50-01 REV.38;[02] REPLACED PLATE (2EA) AND SHIM (2EA) OF ENTRY DOOR GIRT BAR FITTING AT AFT GALLEY AREA I.A.W SOPM 20-50-01 REV.38.
